IronMag Research Chems


Caber and dopamine

Results 1 to 8 of 8
  1. #1
    Registered User


    Join Date
    Jan 2011
    Gender
    Male
    Location
    Usa
    Posts
    21
    Rep Points
    1938184

    Caber and dopamine






    Anyone have thoughts on this?

    Last time I ran a tren cycle I noticed a huge mental fog that lasted a few weeks after discontinuing caber and tren.

    During the cycle I felt like a god, both physically and mentally. My state of well being was incredible.

    I'm thinking that during the tren cycle the caber keeps you in a great mood due to it constantly raising/releasing dopamine.

    Could it be possible that after discontinuing it takes time for your body to naturally start producing dopamine? Sorta like how it takes time for natural test to come back?

    Also, I'm cruising on test, so this is not associated with the lows of pct.

    Just a thought I had, no science at all to back it up. Anyone have any thoughts?


    Sent from my iPhone using Tapatalk

  2. #2
    Registered User
    StanG's Avatar


    Join Date
    Aug 2012
    Gender
    Male
    Location
    US
    Posts
    289
    Rep Points
    13365716

    Quote Originally Posted by Bicep23 View Post
    Anyone have thoughts on this?

    Last time I ran a tren cycle I noticed a huge mental fog that lasted a few weeks after discontinuing caber and tren.

    During the cycle I felt like a god, both physically and mentally. My state of well being was incredible.

    I'm thinking that during the tren cycle the caber keeps you in a great mood due to it constantly raising/releasing dopamine.

    Could it be possible that after discontinuing it takes time for your body to naturally start producing dopamine? Sorta like how it takes time for natural test to come back?

    Also, I'm cruising on test, so this is not associated with the lows of pct.

    Just a thought I had, no science at all to back it up. Anyone have any thoughts?


    Sent from my iPhone using Tapatalk

    Dopamine agonist mess with the neurological rewards system. Especially caber as it has such a long active life-well over a week. You might be better off using Prami as it has a short active life. I use prami and I dont get that way when I stop using it.

  3. #3
    Registered User
    meathead96's Avatar


    Join Date
    Jan 2014
    Gender
    Male
    Location
    Unites States
    Posts
    54
    Rep Points
    265610

    Could be something to that. I stay on caber .5 twice a week all the time because of the sexual benefits but I also run tren a lot.

  4. #4
    Registered User


    Join Date
    Jan 2011
    Gender
    Male
    Location
    Usa
    Posts
    21
    Rep Points
    1938184

    Quote Originally Posted by meathead96 View Post
    Could be something to that. I stay on caber .5 twice a week all the time because of the sexual benefits but I also run tren a lot.
    Caber is the shit. I always keep it on hand. Little caber and some cialis = a great weekend.

  5. #5
    Registered User
    StanG's Avatar


    Join Date
    Aug 2012
    Gender
    Male
    Location
    US
    Posts
    289
    Rep Points
    13365716

    Quote Originally Posted by Bicep23 View Post
    Caber is the shit. I always keep it on hand. Little caber and some cialis = a great weekend.
    I do the same with Prami

  6. #6
    Registered User
    afg24's Avatar


    Join Date
    Mar 2013
    Gender
    Male
    Location
    At The Gym
    Posts
    652
    Rep Points
    29529872

    Caber over prami anyday caber doesnt effect the dopmaine unless your running it for months on end. Ive read to run caber at least a week after tren is discontinued.

  7. #7
    Registered User


    Join Date
    Jan 2011
    Gender
    Male
    Location
    Usa
    Posts
    21
    Rep Points
    1938184

    Quote Originally Posted by afg24 View Post
    Caber over prami anyday caber doesnt effect the dopmaine unless your running it for months on end. Ive read to run caber at least a week after tren is discontinued.
    I just tard that as well, I'm going to run it a week or two after stopping tren.

  8. #8
    Registered User
    ratedR's Avatar


    Join Date
    Oct 2012
    Gender
    Male
    Location
    US
    Posts
    159
    Rep Points
    11354061






    I been using prami, had sides of "foggy head". But they went away, guess my body got used to the prami. Have 0 sides from the prami and feeling great. Pinning 50mg eod of tren a. Hope this helps.

Similar Threads

  1. DOPAMINE AGONIST which one and why?
    By HFO3 in forum Anabolic Zone
    Replies: 9
    Last Post: 03-30-2013, 05:49 PM
  2. Replies: 0
    Last Post: 05-02-2012, 01:50 PM
  3. Does Tren itself reduce dopamine?
    By SFW in forum Anabolic Zone
    Replies: 0
    Last Post: 10-10-2011, 03:01 PM
  4. Dopamine and Prolactin.. mood changes after orgasm..
    By drew.haynes in forum General Health & Awareness
    Replies: 10
    Last Post: 07-21-2005, 09:16 AM
  5. Dopamine agonists?
    By Monolith in forum Supplements
    Replies: 2
    Last Post: 05-24-2004, 05:20 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->